# SDR SWAA2019050132121

- Difficulty date: April 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 50,503 hours, 26,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4905
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF THE CASE, DID NOT DEPLOY, STILL OPERATIONAL.  R&R L1 DOOR SLIDE ASSEMBLY IAW AMM.
